# SDR MALA050283

- Difficulty date: March 18, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- Aircraft time: 13,363 hours, 13,090 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Failed
- Location: Lt Mains
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

GROUND CREW REPORTED FLAMES AROUND LT MAIN.  O/B LT MAIN BRAKE TEMP 550 C, PRIOR TO STOPPING, ANTI SKID LIGHT ON.  POST FLT, FOUND LT O/B TIRE FLAT, LT O/B MLG TIRE WHEEL ASSY BEARING FAILED/SEIZED, LT AXLE SUSTAINED GALLING/GOUGING ON INNER BEARING BRACE OUT OF LIMITS.  LT O/B BRAKE FAN MOTOR ASSY & HARNESS DAMAGED/OVERHEAT.  LT O/B ANTI SKID TRANSDUCER & HARNESS DAMAGED/OVERHEAT, LT MLG AXLE P/N 201298302, LT O/B MLG TIRE/WHEEL ASSY P/N AHA1489.  REMOVED & REPLACED LT O/B BRAKE ASSY, P/N AHA2332-2, LT I/B MLG TIRE/WHEEL ASSY P/N AHA1489, LT O/B BRAKE FAN MOTOR ASSY, BRAKE TRANSDUCER, LT O/B MLG SPACER/SLEEVE, LT O/B BRAKE FAN & ANTI SKID HARNESSES.  OPS/FUNC CHECKS LT BRAKE SYS & ANTI SKID SYS, CHECKS GOOD.
